I have low blood pressure with standing. I have been taking metoprolol and midodrine. Lately after 4 months of meds I been having such prickling numbness its painful and I am weak dizzy had stiff neck apper bck pulling inthe muscles of my head. tingling pain on moving the head even just bending the skin. They checked for lyme disease negative but I dont know if its been enough time. Is a sweat test what I need they did a nerve test of arm and leg showed some arthritis. I was bad enough that I had low blood pressure now I feel worse woozy like I have a terrible infection. There so much more to tell I hope you can give a hint something. Could prickling also be a circultion problem caused by the drugs or something else I have more pain when I get cold or at night. Could I also have some kind of infection around my spine or inside the spine even if there wasnt a change in cbcs?
There can be several reasons of your generalized body numbness although without being able to examine you I can not offer you the specific advice on diagnosis and treatment that you need, but I would try to provide you some relevant information about your health concern.
Most likely your symptoms could be due to circulatory problems (due to low blood pressure), injury to a nerve, pressure on spinal or peripheral nerves (neuropathy), vitamin deficiency, viral infection and use of certain medications. In addition, atherosclerosis can also cause pain, numbness, and tingling while walking and they can also reduce blood supply and lead to numbness. Please consult your doctor to get all these possibilities evaluation in your case for further assessment. Hope this helps.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.